|rr in nc
Jun 5, 2005
can the combo of kaletra and combivir cause lysodstrorph
| Response from Dr. Wohl
Sure can. Major concerns would be for lipid changes mostly secondary to the Kaletra. The whole abdominal girth increase is hard to peg on a single agent but does seem more of a problem with protease inhibitors and there is nothing to suggest Kaletra is immune. The AZT in Combivir can cause fat loss although not nearly as much as d4T does.
However, the risk of major body shape changes, I would say, is pretty low and the potency of this regimen high.
Alternative first line therapies could include tenofovir+3TC or FTC+atazanavir+ritonavir or same nucleosides plus efavirenz if metabolic problems are truely a major fear.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Glands After Erotic Massage Worried I Have HIV
- White Bumps After Anal Sex Top Sign Of HIV AIDS
- White Bumps On Penis After Giving Oral Sex What Are The Chances Of HIV
- White Spots After Unprotected Vaginal Sex Worried I Have HIV
- Can You Use Cipro To Treat A Std?
- Incurable Sexually Transmitted Diseases
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.